# SDR DALA2023072606064

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,707 hours, 39,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 652, CRACKED INNER CHORD FRAME AT UPPER HINGE CUTOUT OF L2 DOOR. CORRECTIVE ACTION: INNER CHORD FRAME AT UPPER HINGE CUTOUT OF L2 DOOR WAS REPAIRED PER B757-200 S.R.M. 52-10-02-2R REPAIR 1. (LP 2884406)
